# SDR DXTA2009020403487

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 4,743 hours, 3,665 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wire Harness
- Part number: 652803030
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ANTI SKID INOP LIGHT CAME ON DURING TAXI.  WHILE TRYING TO STOP PLANE IT VEERED OFF TO THE LT LIKE 1 BRAKE WAS NOT WORKING.  T/S ANTI-SKID SYS IAW AMM 32-42-00 AWDM 32-40-01.  REMOVED NR 2 (RT) MAIN GEAR-WELL ANTI SKIED WIRE BUNDLE (PN 6528030-30) IAW AMM 32-42-07 DUE TO OPEN WIRE FAULT.  INSTALLED NEW MAIN GEAR WILL ANI-SKID WIRE BUNDLE PN 652-8030-30  IAW AMM 32-42-00 AND 32-42-07, ANTI-SKID SYS.  OPS CHECK IS NOW NORMAL.
